MathSciNet Relay Station
MathSciNet bibliographic data
MR850456 (87h:92086) 92A17
Shigesada, Nanako; Kawasaki, Kohkichi; Teramoto, Ei Traveling periodic waves in heterogeneous environments. Theoret. Population Biol. 30 (1986), no. 1, 143–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement